# SDR COMA9610183

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Connector
- Part number: M8372382K204IN
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW HYDRAULIC PRESSURE WARNING DURING CLIMB.  REPAIRED WIRING CONNECTOR JO807 IN LT ENGINE NACELLE.
